MathSciNet Relay Station
MathSciNet bibliographic data
MR2271283 11R23 (11R11 11R37)
Okano, Keiji Abelian $p$-class field towers over the cyclotomic $\Bbb Z_p$-extensions of imaginary quadratic fields. Acta Arith. 125 (2006), no. 4, 363–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement